# SDR CA131103007

- Difficulty date: September 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 14,905 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: 235010616
- Condition: Failed
- Location: Attitude
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON CLIMBOUT THE CREW NOTICED THE RT ATTITUDE GYRO HAD BECOME UNSERVICEABLE. THE FLIGHT CONTINUED WITH OUT INCIDENT TO DESTINATION.  MAINTENANCE REPLACED THE GYRO AND THE SYS WAS GROUND FUNCTION CHECKED SERVICEABLE.
